Doctor insights on:
Is Diarrhea Considered To Be A Side Effect Of Potassium Supplements
A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
Potassium supplement: The most effective potassium supplement is your diet and usually if you eat lots of fruits and vegetables then you will obtain all the potassium you need from your diet. However, some medicines and health issues cause individuals to loose potassium, and those people need to take extra. So try to eat foods rich in potassium like bananas, potatoes and oranges or take supplements with a meal. ...Read more
No: Uh-uh.Get a more detailed answer ›
Fruits & vegetables: All otc potassium supplements in the us are limited to 99 mg because more can irritate your stomach. 1 cup of tomatoes/1 cup of carrots or 1 banana = 4 of these pills. 1 baked potato or yam= 9 pills. Leafy greens, mushrooms & avocado are other good sources.See http://www.Whfoods.Com/genpage.Php?Dbid=90&tname=nutrient as dr. Anywanu mentions, if on an ace inhibitor too much potassium is dangerous! ...Read moreSee 2 more doctor answers
How much potassium supplements should I take over-the-counter for low potassium levels
I have hypokalimea?
Here are some ...: Your clinical profile suggested you've been under professional care so ti would be most reasonable and beneficial for you to address this Q to your existing Doc since she/he knows the most about your conditions and the best about what you need than anyone else. So, contact Doc timely. ...Read moreSee 1 more doctor answer
Will taking Potassium supplement ( low does of course) help with my water rentention due to antihistamine use?
I recently realized I am only consuming ~800mg of potassium a day (including my multivitamin), should I start taking a potassium supplement?
If I take Losartan (100mg) is it ok to have a banana or two during the day? I read where you're not supposed to take a potassium supplement with.
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor live online for free
- Probiotics diarrhea side effect
- Is diarrhea a side effect of oxytrol?
- Zoloft diarrhea side effect
- Ask a doctor a question free online
- Side effect of collagen supplement
- Diarrhea as a side effect of green tea
- Side effect of omega 3 supplement
- Side effect of whey protein supplement
- Talk to a urgent care specialist online for free